Xatmep Oral Solution 2.5 mg/mL
This medicine is used for the following purposes:
Drink the medicine.
Measure the dose of liquid medicine carefully. Use the measuring device that come with the medicine. If you do not have one, please ask your pharmacist for help.
This medicine may be taken with or without food.
Store at room temperature or in the refrigerator. Do not freeze.
Keep the medicine away from heat and light.
If stored at room temperature, discard any unused medicine after 60 days.
Drink extra water while on this medicine. Adults should try to drink 6-8 cups (48 to 64 oz.) of water every day.
This medicine may cause you to become more sensitive to the sun. Use sunscreen or wear protective clothing when you are exposed to the sun.
It may take several weeks for this medicine to fully work.
It is important that you keep taking each dose of this medicine on time even if you are feeling well.
If you miss a dose, contact your doctor for instructions.
Please tell your doctor and pharmacist about all the medicines you take. Include both prescription and over-the-counter medicines. Also tell them about any vitamins, herbal medicines, or anything else you take for your health.
If your symptoms do not improve or they worsen while on this medicine, contact your doctor.
Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.
Do not suddenly stop taking this medicine. Check with your doctor before stopping.
Use effective birth control to avoid pregnancy.
It is very important that you keep all appointments for medical exams and tests while on this medicine.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.
This medicine is associated with a rare but very serious medical condition. Please speak with your doctor about symptoms you should look out for while on this medicine. Notify your doctor immediately if you develop those symptoms.
Some patients on this medicine have developed severe, life-threatening infections. Please speak with your doctor about the risks and benefits of using this medicine.
Some patients taking this medicine have experienced serious side effects. Please speak with your doctor to understand the risks and benefits associated with this medicine.
This medicine is associated with a rare, but serious problem of the liver. Speak to your doctor about the early signs of liver problems and the benefits and risks of using this medicine.
There is an increased risk of bleeding while on this medicine, please tell your doctor or nurse if you notice any excessive bleeding or bruising.
Do not use the medication any more than instructed.
Your ability to stay alert or to react quickly may be impaired by this medicine. Do not drive or operate machinery until you know how this medicine will affect you.
Please check with your doctor before drinking alcohol while on this medicine.
This medicine may reduce your body's ability to fight infections. Try to avoid contact with people with colds, flu or other infections.
Contact your doctor if you develop any signs of a new infection such as fever, cough, sore throat, or chills.
Wash your hands often and avoid close contact with people with infections such as colds and flu.
Speak with your health care provider before receiving any vaccinations.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
Do not breastfeed while on this medicine. You may safely start breastfeeding 1 week after stopping treatment.
This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.
Women of child-bearing age should have a negative pregnancy test before starting this medicine.
Women must use reliable forms of birth control while taking this medicine and for 6 months after stopping to prevent pregnancy.
Men should continue using birth control for at least 3 months after finishing this medicine.
Women who are pregnant or in their childbearing years should not touch or handle this medicine. This medicine can be absorbed through the woman's skin and harm the unborn baby.
Ask your pharmacist if this medicine can interact with any of your other medicines. Be sure to tell them about all the medicines you take.
Please tell all your doctors and dentists that you are on this medicine before they provide care.
Do not start or stop any other medicines without first speaking to your doctor or pharmacist.
Do not share this medicine with anyone who has not been prescribed this medicine.
This medicine is associated with increased risk of death in certain patients. Please speak with your doctor about the benefits and risks of using this medicine.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- changes in the number of cells in the blood
- drowsiness or sedation
- lack of energy and tiredness
- hair loss
- increased risk for an infection
- mouth sores or irritation
- skin irritation such as redness, itching, rash, or burning
- stomach upset or abdominal pain
- increased risk of sunburn
- blurring or changes of vision
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- back pain
- increased risk of bleeding
- bone pain
- unusual bruising or discoloration on skin
- cough that does not go away
- fever or chills
- flu-like symptoms
- severe or persistent headache
- fast or irregular heart beats
- signs of kidney damage (such as bloody or bubbly urine, or changes in urine color or amount)
- symptoms of liver damage (such as yellowing of skin or eyes, dark urine, unusual tiredness or weakness; severe stomach or back pain)
- mood changes
- muscle pain
- muscle weakness
- pale or blue skin, lips or fingernails
- shortness of breath
- dark, tarry stool
- unusual or unexplained tiredness or weakness
- urinating less often
- blood in urine
- severe or persistent vomiting
- weakness on one side of the body
A few people may have an allergic reactions to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://krames.meducation.com/V2.0/fdbpem/46
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all
there is to know about it.Your doctor or pharmacist may give you other documents about your medicine.
Please talk to them if you have any questions.Always follow their advice. There is a more complete
description of this medicine available in English.Scan this code on your smartphone or tablet or use
the web address below. You can also ask your pharmacist for a printout. If you have
any questions, please ask your pharmacist.